# SDR GTIA2025092239081

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N633NK
- Make and model: Airbus A320-232
- Aircraft serial: 6345
- Aircraft time: 38,086 hours, 17,268 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Part serial: REF25829
- Condition: No Discrepancy
- Location: Zone 800
- Part time: 38,087 hours, 17,268 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC CHK FOUND L2 DOOR ASSIST BOTTLE BLOWN.  R/R DOOR ASSIST ACTUATOR IAW AMM 52-13-14-000-001-B AND AMM 52-13-14-400-001-B. OPS CHECK GOOD. CHARGED DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001. NO FURTHER DEFECTS NOTED.
